Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 673971, 4 pages
Research Article

Disconnected Forbidden Subgraphs, Toughness and Hamilton Cycles

Institute for Informatics and Automation Problems, National Academy of Sciences of the Republic of Armenia, 1 P. Sevak Street, 0014 Yerevan, Armenia

Received 2 October 2012; Accepted 18 November 2012

Academic Editors: M. Alekseyev, M. Eliasi, N. A. Gordon, A. V. Kelarev, C.-K. Lin, V. Y. Protasov, and Y. Zhang

Copyright © 2013 Zh. G. Nikoghosyan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. A. Bondy and U. S. R. Murty, Graph Theory with Applications, Macmillan, London, UK, Elsevier, New York, NY, USA, 1976.
  2. S. Goodman and S. Hedetniemi, “Sufficient conditions for a graph to be Hamiltonian,” Journal of Combinatorial Theory B, vol. 16, no. 2, pp. 175–180, 1974. View at Google Scholar · View at Scopus
  3. R. J. Faudree and R. J. Gould, “Characterizing forbidden pairs for hamiltonian properties,” Discrete Mathematics, vol. 173, no. 1–3, pp. 45–60, 1997. View at Google Scholar · View at Scopus